# SDR U43R2010AF0000186

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: General aviation
- Aircraft: N304AF
- Make and model: Diamon DA 40
- Aircraft serial: 401050
- Aircraft time: 445 hours
- Engine: Lyc IO360M1A
- Engine time: 445 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100009
- Part serial: 9888A
- Condition: Failed
- Location: Fuel System
- Part time: 47 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBMITTED SDR FOR THIS TYPE OF FAILURE EARLIER AND IDENTIFIED THE SERIAL NR OF THIS PUMP THAT FAILED. THE PUMP FROM THE FACTORY WAS SN 9693, WHEN IT FAILED WE INSTALLED PUMP SN 9888A. THIS PUMP DURING THE 2ND PREFLIGHT WAS FOUND TO NOT PRODUCE ENOUGH PSI (10.7). IT HAS NOW BEEN REPLACED AFTER ONLY 47.1 HRS TIME IN SERVICE WITH PUMP SN 10235A. ACFT P/N D41-2823-10-00-CS (MANUFACTURER P/N 5100-00-9) OUT OF 20 AIRCRAFT 17 HAVE HAD TO HAVE THIS PART CHANGED.  11 HAVE HAD IT CHANGED TWICE, 3 OF THE 20 THREE TIMES.  THE MOST TIME ON 1 PUMP IS 388.2 HRS AND IS STILL WORKING.  THE LEAST AMOUNT OF TIME IN SERVICE FOR A PUMP 11.5 HRS.  THE AVERAGE LIFE TIME IS 144.0 HRS TIME IN SERVICE.
